MathSciNet Relay Station
MathSciNet bibliographic data
MR637710 22E30 (22E46)
Miatello, Roberto J. An alternating sum formula for multiplicities in $L\sp{2}(\Gamma \backslash G)$. Trans. Amer. Math. Soc. 269 (1982), no. 2, 567–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement